| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 6.0mmx100mmx150cm (4f) sterling balloon catheter was advanced for dilatation.However, during second inflation at 14 atmospheres for 30 seconds duration time, the balloon ruptured.The device was removed from the patient without any problem and pinhole at the proximal side of the balloon was noted.The procedure was completed with a different device.There were no patient complications reported and the patient status was good.
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).